Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Deep cough, sinusitis, allergies, wheezing. On codeine, xyztal. Will I be okay?

I've had a deep cough for almost 3 weeks. After the 1st week I went to Care Now & the dr thought it was sinusutis and allergies. She gave me a 10 day antibiotic & some cough medicine with codeine. A day or 2 after the last dose I had started getting better & then worsened again. I don't think I have had any fever the whole time. I wheeze alot at night. I use inhaler- symbicort regularly, & another inhaler when I wheeze alot. I take Xyzal, Singulair, OTC cough/cold/allergy stuff. I'm scared to go outside, open a musty closet door, or cuddle our dog. what do I do next?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Intead of xyzral take fexoenadine 120 mg bd
take singular 10 mg tds
syp ventrolin 1/2 - 1 tsf tds
syp (codeine+cpm)1/2 tsf night
continue with inhalers
no antibiotics
use for 3 week
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor